On Some Sufficient Conditions for Polynomials to Be Closed Polynomials over Domains

Conference paper
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 319)


In this paper, we study closed polynomials of the polynomial ring in n variables over an integral domain. By using the techniques on \(\mathbb {Z}\)-gradings on the polynomial ring, we give some sufficient conditions for a polynomial f to be a closed polynomial. We also give a correspondence between closed polynomials and derivations in the polynomial ring R[xy] in two variables over a UFD R containing \(\mathbb {Q}\).


Polynomial ring Closed polynomial Derivation 


  1. 1.
    Arzhantsev, I.V., Petravchuk, A.P.: Closed polynomials and saturated subalgebras of polynomial algebras. Ukrainian Math. J. 59, 1783–1790 (2007)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Ayad, M.: Sur les plynômes \(f(X, Y)\) tels que \(K[f]\) est intégralement fermé dans \(K[X, Y]\). Acta Arith. 105, 9–28 (2002)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Bass, H., Connell, E., Wright, D.: The Jacobian conjecture: reduction of degree and formal expansion of the inverse. Bull. Am. Math. Soc. 7, 287–330 (1982)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Jȩdrzejewicz, P.: Positive characteristic analogue of closed polynomials. Cent. Eur. J. Math. 9, 50–56 (2011)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Kato, M., Kojima, H.: Closed polynomials in polynomial rings over unique factorization domains. Commun. Algebra 43, 1935–1938 (2015)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Kitazawa, C., Kojima, H., Nagamine, T.: Closed polynomials and their applications for computations of kernels of monomial derivations. J. Algebra 553, 266–282 (2019)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Kojima, H., Nagamine, T.: Closed polynomials in polynomial rings over integral domains. J. Pure Appl. Algebra 219, 5493–5499 (2015)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Nagamine, T.: Derivations having divergence zero and closed polynomials over domains. J. Algebra 462, 67–76 (2016)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Nagamine, T.: On some properties of coordinates in polynomial rings. Commun. Algebra 46, 4265–4272 (2018)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Nowicki, A.: On the equation \(J(f, g) = 0\) for polynomials in \(k[x, y]\). Nagoya Math. J. 109, 151–157 (1988)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Nowicki, A., Nagata, M.: Rings of constants for \(k\)-derivations in \(k[x_1,\ldots, x_n]\). J. Math. Kyoto Univ. 28, 111–118 (1988)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Stein, Y.: The total reducibility order of a polynomial in two variables. Israel J. Math. 68, 109–122 (1989)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2020

Authors and Affiliations

  1. 1.Graduate School of Science and TechnologyNiigata UniversityNiigataJapan

Personalised recommendations